MathSciNet Relay Station
MathSciNet bibliographic data
MR599320 12E05 (12F10)
Cohen, S. D. The Galois group of a polynomial with two indeterminate coefficients. Pacific J. Math. 90 (1980), no. 1, 63–76.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement